Alert archive / Kansas / Tornado Warnings in 2023

Tornado Warning 57, NWS Goodland, KS

August 8, 2023Sherman County, Kansas

NWS Goodland, KS issued this tornado warning at Aug 8, 2023, 9:20 PM MDT for Sherman County, Kansas. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2023, 9:20 PM MDT (03:20 UTC)
Expired
Aug 8, 2023, 9:45 PM MDT
In force
25 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Sherman County, KS

The radar

The Goodland radar (KGLD), 24 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 9:21 PM MDTTORNADO3 Sse Kanorado, KSTornado debris signature (TDS) observed via KGLD 0.5 and 0.9 degree tilts at 0321 UTC. Correlation Coefficient dropout to 0.60-0.75 coincident with velocity couplet and reflectivity values ranging from 40-50 dBZ. Signature was only present for 1 volume scan.
Aug 8, 9:21 PM MDTTORNADO3 Sse Kanorado, KSTornado debris signature (TDS) observed via KGLD 0.5 and 0.9 degree tilts at 0321 UTC. Correlation Coefficient dropout to 0.60-0.75 coincident with velocity couplet and reflectivity values ranging from 40-50 dBZ. Signature was only present for 1 volume scan.
Aug 8, 9:21 PM MDTTORNADO3 Sse Kanorado, KSPossible tornado damage to an abandoned structure along with downed powerlines east of County Rd 3 on County Rd 61. Timing estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 8, 2:37 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2023-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2023-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1804 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted.

157 
WFUS53 KGLD 090320
TORGLD
KSC181-090345-
/O.NEW.KGLD.TO.W.0057.230809T0320Z-230809T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
920 PM MDT Tue Aug 8 2023

The National Weather Service in Goodland has issued a

* Tornado Warning for...
  West central Sherman County in northwestern Kansas...

* Until 945 PM MDT.
    
* At 920 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Kanorado, moving southeast at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  west central Sherman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3932 10188 3921 10193 3926 10205 3932 10205
TIME...MOT...LOC 0320Z 293DEG 9KT 3929 10201 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Lundquist
4 follow-up statements
584 
WWUS53 KGLD 090323
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
923 PM MDT Tue Aug 8 2023

KSC181-090345-
/O.CON.KGLD.TO.W.0057.000000T0000Z-230809T0345Z/
Sherman KS-
923 PM MDT Tue Aug 8 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR WEST
CENTRAL SHERMAN COUNTY...
        
At 923 PM MDT, a confirmed tornado was located near Kanorado, moving
southeast at 10 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
west central Sherman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3932 10188 3921 10193 3926 10203 3931 10203
TIME...MOT...LOC 0323Z 293DEG 9KT 3929 10200 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Lundquist
782 
WWUS53 KGLD 090330
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
930 PM MDT Tue Aug 8 2023

KSC181-090345-
/O.CON.KGLD.TO.W.0057.000000T0000Z-230809T0345Z/
Sherman KS-
930 PM MDT Tue Aug 8 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR
SOUTHWESTERN SHERMAN COUNTY...
        
At 930 PM MDT, a confirmed tornado was located 5 miles southeast of
Kanorado, moving southeast at 15 mph.

HAZARD...Damaging tornado and two inch hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Sherman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3929 10190 3921 10193 3926 10203 3929 10202
TIME...MOT...LOC 0330Z 322DEG 13KT 3926 10198 

TORNADO...OBSERVED
MAX HAIL SIZE...2.00 IN

$$

Lundquist
872 
WWUS53 KGLD 090335
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
935 PM MDT Tue Aug 8 2023

KSC181-090345-
/O.CON.KGLD.TO.W.0057.000000T0000Z-230809T0345Z/
Sherman KS-
935 PM MDT Tue Aug 8 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR
SOUTHWESTERN SHERMAN COUNTY...
    
At 935 PM MDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Kanorado, moving southeast at 10
mph.

HAZARD...Tornado and two inch hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern Sherman County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3929 10190 3921 10193 3925 10201 3929 10200
TIME...MOT...LOC 0335Z 300DEG 7KT 3928 10198 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN

$$

KAK
992 
WWUS53 KGLD 090343
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
943 PM MDT Tue Aug 8 2023

KSC181-090353-
/O.EXP.KGLD.TO.W.0057.000000T0000Z-230809T0345Z/
Sherman KS-
943 PM MDT Tue Aug 8 2023

...THE TORNADO WARNING FOR SOUTHWESTERN SHERMAN COUNTY WILL EXPIRE AT
945 PM MDT...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.

A Severe Thunderstorm Watch remains in effect until 400 AM MDT for
northwestern Kansas.

LAT...LON 3929 10190 3921 10193 3925 10201 3929 10200
TIME...MOT...LOC 0343Z 293DEG 9KT 3927 10196 

$$

KAK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Aug 8, 5:00 PM MDT, 4 hours 20 minutes earlier.

Area forecast discussion, Aug 8, 5:00 PM MDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
500 PM MDT Tue Aug 8 2023

.SHORT TERM...(This evening through Friday)
Issued at 115 PM MDT Tue Aug 8 2023

Shortwave trough evident on water vapor is traversing the Northern
Rockies this afternoon and will move across the forecast area
tonight. Thunderstorms are expected to initiate in southeast
Wyoming and northeast Colorado by late this afternoon and move
through areas north of Interstate 70 this evening and into the
overnight hours. The environment will be characterized by
instability of up to 3000 j/kg and deep layer shear of 40-50 kts,
the former slightly better compared to yesterday but the latter a
bit lower. These parameters are more than sufficient for another
round of thunderstorms with embedded supercells capable of
producing large hail, damaging winds and perhaps a few tornadoes.
Storms should merge into a cluster as they move into eastern
portions of the area later tonight with more or less the same
hazards, finally exiting the area to the east late tonight. In
addition to the severe hazards, some flash flooding will be
possible, mainly in areas that saw heavy rain last night where
soils are likely still saturated. However, not seeing any signals
in the models of a more widespread flooding threat. Finally,
patchy fog may develop in the wake of the storms around sunrise
Wednesday morning. Low temperatures will be in the 50s and 60s.

For Wednesday, there is a slight chance that some showers will
linger in eastern areas in the morning. Otherwise, the upper ridge
will build over the area from the Rockies resulting in dry
conditions. Temperatures will be similar to today with highs in
the upper 70s to lower 80s. Low temperatures Wednesday night will
be in the mid 50s to around 60.

On Thursday and Friday, the upper ridge will flatten with a weak zonal
flow across the plains. However, the ridge appears that it will
be close enough so the the main storm track will remain well north
of the area. As a result, there will be only low chances of
isolated afternoon and evening showers and thunderstorms. SPC has
only a general outlook with no severe storms expected either day
at this time. Temperatures will be warming up under the ridge,
with highs in the lower 90s on Thursday and low to mid 90s on
Friday.

.LONG TERM...(Saturday through Tuesday)
Issued at 115 PM MDT Tue Aug 8 2023

The upper ridge is forecast to slowly migrate from the Southern
Plains early in the period to the Desert Southwest late in the
period. As a result, the upper flow over the Central Plains will
gradually transition from zonal to northwest. This should
translate to a return to daily storm chances associated with
shortwaves rotating around the ridge. However, there is some
question over available moisture/instability for Sunday and Monday
as some models show drier air moving in from the north. There is
better moisture available by Tuesday with return flow in the lower
levels. Deep layer shear values appear to be limited to 30 kts or
less each day of this period, probably due to the weak flow aloft
under the ridge. This would limit the potential for severe storms
during the long term period. Overall, precipitation chances look
to be near or slightly below normal for the period. Temperatures
change little from day to day, with highs ranging from the upper
80s to lower 90s, which is near normal for mid August.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 500 PM MDT Tue Aug 8 2023

GLD: Adverse aviation conditions associated with thunderstorms
are possible this evening and overnight.. mainly in the 02-08Z
time frame. Confidence is relatively high that the GLD terminal
will be impacted by storms at some point in the aforementioned
time frame. IFR stratus and/or fog may develop around or shortly
before sunrise Wednesday morning.. lasting (perhaps) a few hours..
dissipating by ~14-15Z. Confidence in fog/stratus development is
below average. VFR conditions will prevail thereafter.. through
the remainder of the TAF period. Breezy (15-25 knot) SSE winds
this afternoon will back to the ESE this evening. Winds may become
variable for a period of time overnight.. shifting to the N-NNW
at 10-15 knots after sunrise Wed morning.

MCK: Adverse aviation conditions associated with thunderstorms
are possible this evening and overnight.. mainly in the 02-08Z
time frame. Confidence is relatively high that the MCK terminal
will be impacted by storms at some point in the aforementioned
time frame. IFR stratus and/or fog may develop around or shortly
before sunrise Wednesday morning.. lasting (perhaps) a few hours..
dissipating by ~14-15Z. While confidence in fog/stratus
development is (overall) below average, dense fog was observed at
the MCK terminal this morning.. and confidence is relatively
higher at the MCK terminal (versus GLD). VFR conditions will
prevail thereafter.. through the remainder of the TAF period.
Breezy (15-25 knot) SSE winds this afternoon will back to the ESE
this evening. Winds may become variable for a period of time
overnight.. shifting to the N-NNW at 10-15 knots after sunrise Wed
morning.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 2 AM MDT /3 AM CDT/ Wednesday for KSZ001>004-
     013>016-027>029-041-042.

CO...NONE.
NE...Flood Watch until 2 AM MDT /3 AM CDT/ Wednesday for NEZ079>081.

&&

SHORT TERM...024
LONG TERM...024
AVIATION...Vincent
Hazardous weather outlook, Aug 8, 6:15 PM MDT, 3 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
615 PM MDT Tue Aug 8 2023

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-100015-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
615 PM MDT Tue Aug 8 2023 /715 PM CDT Tue Aug 8 2023/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

A Severe Thunderstorm Watch is in effect for portions of the area
until 10 PM MDT / 11 PM CDT this evening, mainly west and north of
Colby, Kansas.

A Flood Watch remains in effect this evening for portions of
southwest Nebraska and northwest Kansas.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

For Friday on into next Tuesday, mainly afternoon and evening
thunderstorms are expected across the Tri State region.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe or significant weather
to the National Weather Service in Goodland via telephone or social
media. We appreciate your reports!

Vincent

In the hours before

Local storm report, Aug 8, 7:38 PM MDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
738 PM MDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     Tornado          8 SW Idalia             39.61N 102.40W
08/08/2023                   Yuma               CO   Storm Chaser

            Partially condensed cone tornado now rain
            wrapped. Location estimated via radar.
            Chaser was 11 miles SW of Idalia.

&&

KMK
Local storm report, Aug 8, 7:39 PM MDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
739 PM MDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Hail             4 NE Yuma               40.16N 102.67W
08/08/2023  E1.75 inch       Yuma               CO   Public

            Delayed report via social media.

&&

KMK
Local storm report, Aug 8, 7:49 PM MDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
749 PM MDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     Hail             8 WSW Idalia            39.66N 102.44W
08/08/2023  M5.00 inch       Yuma               CO   Storm Chaser

            Hail measured at 5.25 inches fell on Hwy 36.
            Time and location estimated.

&&

KMK
Local storm report, Aug 8, 8:00 PM MDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
800 PM MDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     Hail             Idalia                  39.70N 102.29W
08/08/2023  E1.50 inch       Yuma               CO   Public

            Report from mPING: Ping Pong Ball (1.50
            in.).

&&

KMK
Local storm report, Aug 8, 8:28 PM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
828 PM MDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Hail             7 N Abarr               39.95N 102.72W
08/08/2023  E2.75 inch       Yuma               CO   Public

            Delayed report via social media with
            picture. Time estimated.

&&

KMK
Local storm report, Aug 8, 8:29 PM MDT, 51 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Goodland KS
829 PM MDT Tue Aug 8 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             7 N Abarr               39.95N 102.72W
08/08/2023  E2.75 inch       Yuma               CO   Public

            Corrects previous hail report from 7 N
            Abarr. Delayed report via social media with
            picture. Time estimated.

&&

KMK

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:23 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDSherman67 min
Aug 8, 9:03 PM MDTSevere Thunderstorm Warning Considerable damage threatGLDSherman57 min
Aug 8, 9:47 PM MDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita58 min
Aug 8, 9:58 PM MDTSpecial Weather StatementGLDSherman32 min
Aug 8, 10:15 PM MDTSpecial Weather StatementGLDThomas30 min
Aug 8, 10:22 PM MDTSpecial Weather StatementGLDGove, Logan38 min
Aug 8, 10:25 PM MDTSpecial Weather StatementGLDWallace35 min
Aug 8, 10:33 PM MDTSpecial Weather StatementGLDLogan27 min
Aug 8, 10:38 PM MDTSpecial Weather StatementGLDWallace22 min
Aug 8, 10:50 PM MDTSevere Thunderstorm WarningGLDGreeley, Wallace55 min
Aug 8, 11:03 PM MDTSpecial Weather StatementGLDGove, Logan27 min
Aug 8, 11:12 PM MDTSpecial Weather StatementGLDThomas33 min
Aug 8, 11:27 PM MDTSpecial Weather StatementGLDGove18 min
Aug 8, 11:28 PM MDTSpecial Weather StatementGLDGove17 min
Aug 8, 11:30 PM MDTSpecial Weather StatementGLDLogan45 min
Aug 8, 11:46 PM MDTSpecial Weather StatementGLDGove29 min
Aug 8, 11:51 PM MDTSpecial Weather StatementGLDSheridan39 min
Aug 9, 12:05 AM MDTAreal Flood WarningGLDGove6 hr
Aug 9, 12:10 AM MDTSpecial Weather StatementGLDGove35 min
Aug 9, 12:24 AM MDTAreal Flood WarningGLDLogan, Wallace6 hr
Aug 9, 12:26 AM MDTSpecial Weather StatementGLDWallace34 min
Aug 9, 12:51 AM MDTSpecial Weather StatementGLDNorton24 min
Aug 9, 1:07 AM MDTSpecial Weather StatementGLDWallace23 min
Aug 9, 1:30 AM MDTSpecial Weather StatementGLDGove, Logan30 min
Aug 9, 1:33 AM MDTSpecial Weather StatementGLDWallace27 min
Aug 9, 1:49 AM MDTSpecial Weather StatementGLDWallace11 min
Aug 9, 1:56 AM MDTSevere Thunderstorm WarningGLDLogan, Wallace34 min
Aug 9, 1:58 AM MDTSpecial Weather StatementGLDGove32 min
Aug 9, 2:21 AM MDTSpecial Weather StatementGLDGove24 min
Aug 9, 2:29 AM MDTSpecial Weather StatementGLDLogan31 min
Aug 9, 6:40 AM MDTDense Fog AdvisoryGLDCheyenne, Sherman3 hr
Aug 9, 9:37 AM MDTSevere Thunderstorm WarningGLDGreeley23 min
Aug 9, 11:36 AM MDTSpecial Weather StatementGLDGraham24 min
Aug 9, 11:46 AM MDTSevere Thunderstorm WarningGLDGraham15 min

Nearby

Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.